# SDR AALA202502245535

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 31,627 hours, 12,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Grip
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR ARMING GRIP IS LOOSE. TIGHTENED GRIP PER AMM 52-20-00.
